# SDR 2005FA0001421

- Difficulty date: September 27, 2005
- Submitted: October 18, 2005
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: ES6462751
- Part serial: F061641
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW STARTER DOES NOT TURN FREELY BY HAND.  (K)
